MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION S7 SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION S7 SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9734894
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 04/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used during a cranial resection procedure.It was reported that the system became unresponsive during a case.The representative did not have any more info as to where they were in the software or any patient information.They were walked through the software and 71% of space was being used.Software functioned normally, but they couldn't find a patient with a registration to go forward to navigate task and did not have tools to test navigation anyway.The was no delay.There was no reported impact to patient outcome.No additional information was provided.
 
Additional Manufacturer Narrative
No patient was involved with this event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received: the site was contacted for patient information and it was reported that there was no patient involved with this event.
 
Additional Manufacturer Narrative
A software investigation was initiated; however the site declined system servicing or investigation of the event, therefore unable to determine probable cause without further information since the on-going investigation proved to be inconclusive based on the information provided.If information is provided in the future, a supplemental report will be issued.

Brand Name
STEALTHSTATION S7 SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8584492
Report Number1723170-2019-02187
Device Sequence Number3030740
Product Code HAW
UDI-Device Identifier00643169105232
UDI-Public00643169105232
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734894
Device Catalogue Number9734894
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2019
Supplement Date Received by Manufacturer12/09/2019
12/09/2019
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date12/12/2019
12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1